# SDR DALA2025042403193

- Difficulty date: April 23, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 64,329 hours, 33,436 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 68 LH SIDE IN OPEN FASTENER HOLE 4 AT DOOR S TOP FITTING 1 POSITION, CRACK DIRECTION ARE 6 AND 12 OCLOCK, CRACK DEP TH IS 0.120 INCH APPROX, HOLE DIAMETER IS 0.250 INCH APPROX, AA 5311-0 1216, AD RELATED, ACTIONS REQUIRED PRIOR TO FURTHER FLIGHT AT AFT GAL LEY AREA.  PERFORMED REPAIR INSTRUCTIONS ON FRAME 68 LH SIDE, HOLE 4 AT DOOR STOP FITTING 1 POSITION AS PER A319 SRM 53-41-12-300- 008PARAGRAPH 2 AND A319 SRM 53-41-12-300-011 PARAGRAPH 2 FIG.008 .
